Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 65, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 25, 2009, 11:34 PM CDT for Hinds County, Warren County, Mississippi. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2009, 11:34 PM CDT (04:34 UTC)
- Expired
- Mar 26, 2009, 12:15 AM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Hinds County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 52 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 11:44 PM CDT | TORNADO 0 | 5 Sw Edwards, MS | A ROOF WAS BLOWN OFF AN UNOCCUPIED ANTEBELLUM HOUSE AND SHINGLE DAMAGE OCCURRED TO 3 OTHER HOUSES. SEVERAL HARDWOOD AND SOFTWOOD TREES WERE UPROOTED AND NUMEROUS LIMBS WERE SNAPPED OFF. PATH LENGTH 3 MILES AND MAXIMUM PATH WIDTH 100 YARDS. MAXIMUM WINDS 85 MPH |
| Mar 26, 12:15 AM CDT | TSTM WND DMG | 1 S Pocahontas, MS | TREES AND POWERLINES DOWN ON RATLIFF ROAD ABOUT ONE MILE SOUTH OF POCAHONTAS. |
| Mar 26, 12:15 AM CDT | TSTM WND DMG | Clinton, MS | TREE DOWN BLOCKING NORRELL ROAD IN CLINTON. |
| Mar 26, 12:15 AM CDT | TSTM WND DMG | Pocahontas, MS | TREE DOWN BLOCKING THE ROAD AT GREENS CROSSING AND HIGHWAY 49. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 8:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 260434
SVRJAN
MSC049-149-260515-
/O.NEW.KJAN.SV.W.0065.090326T0434Z-090326T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1134 PM CDT WED MAR 25 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...JACKSON...CLINTON...
CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF VICKSBURG...
* UNTIL 1215 AM CDT
* AT 1134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR VICKSBURG...AND MOVING EAST
AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWMAN AND BOVINA BY 1140 PM CDT...
6 MILES SOUTH OF FLOWERS BY 1145 PM CDT...
EDWARDS BY 1150 PM CDT...
BOLTON...RAYMOND AND 7 MILES SOUTH OF BROWNSVILLE BY 1205 AM CDT...
CLINTON...7 MILES NORTHWEST OF JACKSON AND 8 MILES SOUTH OF
POCAHONTAS BY 1215 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3231 9091 3235 9089 3250 9041 3249 9024
3242 9024 3241 9021 3231 9017 3227 9020
3224 9019 3218 9072 3222 9073 3218 9078
3216 9088
TIME...MOT...LOC 0434Z 257DEG 37KT 3227 9080
$$
BYB1 follow-up statement
000
WWUS54 KJAN 260456
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1156 PM CDT WED MAR 25 2009
MSC149-260506-
/O.CAN.KJAN.SV.W.0065.000000T0000Z-090326T0515Z/
WARREN MS-
1156 PM CDT WED MAR 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARREN COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3244 9057 3250 9041 3249 9024 3242 9024
3241 9021 3231 9017 3227 9020 3225 9019
3218 9072
TIME...MOT...LOC 0456Z 257DEG 37KT 3232 9053
$$
MSC049-260515-
/O.CON.KJAN.SV.W.0065.000000T0000Z-090326T0515Z/
HINDS MS-
1156 PM CDT WED MAR 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHERN HINDS COUNTY...
AT 1156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EDWARDS...OR 12 MILES
WEST OF CLINTON...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOLTON...RAYMOND AND 7 MILES SOUTH OF BROWNSVILLE BY 1205 AM CDT...
CLINTON BY 1210 AM CDT...
7 MILES NORTHWEST OF JACKSON AND 8 MILES SOUTH OF POCAHONTAS BY
1215 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3244 9057 3250 9041 3249 9024 3242 9024
3241 9021 3231 9017 3227 9020 3225 9019
3218 9072
TIME...MOT...LOC 0456Z 257DEG 37KT 3232 9053
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 9:08 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Mar 25, 9:08 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
908 PM CDT WED MAR 25 2009
.DISCUSSION...HAVE MADE A QUICK UPDATE TO ACCOUNT FOR CURRENT TRENDS
AND TO ISSUE THE NEW TORNADO WATCH NUMBER 66 FOR SOUTHWESTERN
PORTIONS OF THE FORECAST AREA. CURRENT RADAR TRENDS SHOWS AN INTENSE
LINE OF STORMS FROM AROUND CROSSETT ARKANSAS STRETCHING TO SOUTHEAST
TX. THIS LINE IS APPROACHING THE CWFA MORE QUICKLY THAN ORIGINALLY
ANTICIPATED. AS A RESULT HAVE UPDATED THE WX GRIDS TO GIVE A QUICKLY
PROGRESSION OF THE SQUALL LINE. IN ADDITION...NORTHERN PORTIONS OF
THE LINE OF STORMS IS NOT AS INTENSE AS THE SOUTHERN PORTION. AS A
RESULT HAVE REMOVED SEVERE WEATHER WORDING FROM THE NORTHERN THIRD OF
THE FORECAST AREA...OR BASICALLY ALONG AND NORTH OF THE HIGHWAY 82
CORRIDOR. OTHERWISE THE REMAINDER OF THE FORECAST DOES NOT NEED MANY
CHANGES.
AS MENTIONED ABOVE A NEW TORNADO WATCH HAS BEEN ISSUED FOR
SOUTHWESTERN PORTIONS OF THE FORECAST AREA. THIS WATCH IS IN EFFECT
UNTIL 3 AM. UPDATED PRODUCTS HAVE ALREADY BEEN SENT.
&&
.AVIATION...MAINLY MVFR FLIGHT CATEGORIES ARE SEEN FOR MUCH OF THE
ARKLAMISS REGION THIS EVENING. A WARM FRONT IS MOVING NORTH THROUGH
PORTIONS OF THE REGION THIS EVENING. SCATTERED SHOWERS WITH A FEW
THUNDERSTORMS HAVE DEVELOPED OVER THE ARKLAMISS REGION THIS
EVENING. IN ADDITION...A STRONG LINE OF THUNDERSTORMS OVER
LOUISIANA IS RAPIDLY MOVING EAST TOWARD THE ARKLAMISS REGION. THIS
LINE OF STORMS SHOULD REACH THE MISSISSIPPI RIVER BY ROUGHLY AROUND
MIDNIGHT. THIS LINE SHOULD EXIT SOUTHEASTERN COUNTIES BY AROUND 5
OR 6 AM. THIS LINE OF STORMS WILL BRING PERIODS OF IFR TO POSSIBLY
LIFR CONDITIONS AS IT PASSES THROUGH MOST SITES. THIS WILL BRING
GUSTY WINDS AND HEAVY RAIN TO SITES AS IT PASSES THROUGH. CEILINGS
WILL BE LOWERING AS THIS LINE APPROACHES. CONDITIONS WILL BEGIN TO
IMPROVE FROM NORTHWEST TO SOUTHEAST DURING THE MORNING HOURS. ON
THURSDAY THERE SHOULD BE A BREAK IN SHOWER AND THUNDERSTORM
ACTIVITY...AS WELL AS CLOUD COVER. THIS SHOULD BE DURING THE DAY
THURSDAY BEFORE MORE SHOWER AND THUNDERSTORM ACTIVITY BEGINS TO MOVE
INTO THE REGION THURSDAY AFTERNOON AND ESPECIALLY THURSDAY EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 76 58 79 / 100 22 81 50
MERIDIAN 57 74 57 79 / 100 48 79 52
VICKSBURG 57 76 60 80 / 100 25 78 48
HATTIESBURG 61 75 60 78 / 100 72 100 57
NATCHEZ 60 76 60 80 / 100 44 83 50
GREENVILLE 52 74 58 78 / 100 20 75 43
GREENWOOD 53 76 57 78 / 100 18 73 37
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MSZ018-019-025>066-
072>074.
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR LAZ007>009-015-016-
023>026.
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ARZ074-075.
&&
14Hazardous weather outlook, Mar 25, 8:15 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 815 PM CDT WED MAR 25 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 815 PM CDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS THE REGION TONIGHT BETWEEN 930 PM AND 4 AM. DAMAGING WIND GUSTS GREATER THAN 70 MPH AND TORNADOES...A FEW OF WHICH COULD BE STRONG...WILL BE LIKELY WITH THE MOST INTENSE STORMS OVERNIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE SOUTH OF HIGHWAY 82...AND THE GREATEST TORNADO RISK WILL BE FROM INTERSTATE 20 SOUTH. HAIL UP TO THE SIZE OF QUARTERS MAY ALSO OCCUR WITH A FEW OF THESE STORMS ACROSS THE REGION TONIGHT. THE LINE OF STORMS SHOULD REACH THE MISSISSIPPI RIVER BETWEEN 11 PM AND MIDNIGHT...THE INTERSTATE 55 CORRIDOR...BETWEEN MIDNIGHT AND 2 AM...AND THE HIGHWAY 45 CORRIDOR BETWEEN 3 AND 5 AM. A FEW INTENSE STORMS COULD ALSO DEVELOP AHEAD OF THE LINE AS WELL. HEAVY RAINFALL OF ONE TO LOCALLY THREE INCHES WILL BE POSSIBLE THROUGH TONIGHT AND THIS RAISES CONCERNS FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY A SECOND ROUND OF HEAVY RAINFALL OF ONE TO TWO INCHES IS LIKELY FOR THURSDAY NIGHT AS A WARM FRONT LIFTS NORTHWARD THROUGH THE REGION. ONCE AGAIN...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THEN...A MORE POWERFUL STORM SYSTEM WILL BE GATHERING OVER THE ARKLATEX REGION ON FRIDAY AND PUSHING NORTHEAST WITH IMPRESSIVE MOISTURE...INSTABILITY AND WIND SHEAR COMBINING ACROSS OUR REGION FOR AN OUTBREAK OF SEVERE STORMS INCLUDING TORNADOES FROM FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. AT THIS TIME THE GREATEST RISK APPEARS TO BE FOR LOCATIONS ALONG AND NORTH OF INTERSTATE TWENTY..HOWEVER A SQUALL LINE SHOULD SWEEP EAST ACROSS MOST OF THE OUTLOOK AREA LATE FRIDAY NIGHT. RESIDENTS SHOULD STAY WEATHER ALERT FOR UPDATES ON THIS DANGEROUS STORM SYSTEM. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW FROM SATURDAY THROUGH TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT...MAY BE NEEDED THURSDAY NIGHT...AND WILL LIKELY BE NEEDED FRIDAY AFTERNOON AND FRIDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 08
In the hours before
Special weather statement, Mar 25, 10:08 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1008 PM CDT WED MAR 25 2009 LAZ009-016-MSZ040>042-047-260345- EAST CARROLL LA-WARREN MS-SHARKEY MS-ISSAQUENA MS-YAZOO MS-MADISON LA- 1008 PM CDT WED MAR 25 2009 ...LINE OF STRONG THUNDERSTORMS MISSISSIPPI RIVER OVER WARREN AND ISSAQUENA COUNTIES... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES SOUTHWEST OF ONWARD TO 9 MILES SOUTH OF TALLULAH AT 1006 PM CDT...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EXTREME WEST CENTRAL YAZOO...SOUTHERN ISSAQUENA...SOUTHERN SHARKEY AND NORTHWESTERN WARREN COUNTIES...AND EASTERN MADISON AND SOUTHEASTERN EAST CARROLL PARISHES SHOULD MONITOR THESE STORMS CLOSELY. MME
Local storm report, Mar 25, 11:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1126 PM CDT WED MAR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG ST. JOSEPH 31.92N 91.24W
03/25/2009 TENSAS LA LAW ENFORCEMENT
A TREE REPORTED DOWN. ALSO A ROOF WAS BLOWN OFF OF A
TRAILER IN ST. JOSEPH.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 38 min |
| Mar 25, 10:17 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 43 min |
| Mar 25, 10:24 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 25 min |
| Mar 25, 10:58 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 47 min |
| Mar 25, 11:00 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Mar 25, 11:11 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 34 min |
| Mar 25, 11:14 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 46 min |
| Mar 25, 11:19 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 41 min |
| Mar 25, 11:37 PM CDT | Tornado Warning | JAN | Yazoo | 38 min |
| Mar 25, 11:44 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 61 min |
| Mar 25, 11:49 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 41 min |
| Mar 26, 12:04 AM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes | 41 min |
| Mar 26, 12:07 AM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 23 min |
| Mar 26, 12:29 AM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 31 min |
| Mar 26, 12:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 57 min |
| Mar 26, 12:46 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 44 min |
| Mar 26, 1:14 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Simpson | 46 min |
| Mar 26, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 32 min |
| Mar 26, 1:40 AM CDT | Tornado Warning | JAN | Simpson, Smith | 50 min |
| Mar 26, 1:49 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 41 min |
| Mar 26, 1:56 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 49 min |
| Mar 26, 1:59 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 46 min |
| Mar 26, 2:10 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 35 min |
| Mar 26, 2:15 AM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 45 min |
| Mar 26, 2:16 AM CDT | Tornado Warning | JAN | Jasper | 59 min |
| Mar 26, 2:23 AM CDT | Tornado Warning | JAN | Newton | 39 min |
| Mar 26, 2:36 AM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 39 min |
| Mar 26, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 64 min |
| Mar 26, 2:46 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 29 min |
| Mar 26, 2:49 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 26 min |
| Mar 26, 2:50 AM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 55 min |
| Mar 26, 2:56 AM CDT | Tornado Warning | JAN | Jasper | 34 min |
| Mar 26, 3:23 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Mar 26, 4:07 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 24 hr |
| Mar 26, 8:36 AM CDT | Areal Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 6 hr |
| Mar 26, 10:04 AM CDT | River Flood Warning | JAN | Noxubee | 35 hr |
| Mar 26, 10:04 AM CDT | River Flood Warning | JAN | Lowndes | 35 hr |
| Mar 26, 11:01 AM CDT | Areal Flood Warning | JAN | Lowndes | 26 hr |
| Mar 26, 11:02 AM CDT | River Flood Warning | JAN | Yazoo | 46 hr |
| Mar 26, 11:02 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 35 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.